On classes of maps which preserve finitisticness
Loading...
Download
Official URL
Full text at PDC
Publication date
2002
Authors
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
American Mathematical Society
Citation
Koyama, A., Alonso Morón, M. «On Classes of Maps Which Preserve Finitisticness». Proceedings of the American Mathematical Society, vol. 130, n.o 10, marzo de 2002, pp. 3091-96. DOI.org (Crossref), https://doi.org/10.1090/S0002-9939-02-06402-X.
Abstract
We shall prove the following: (1) Let r : X --> Y be a refinable map between paracompact spaces. Then X is finitistic if and only if Y is finitistic. ( 2) Let f : X --> Y be a hereditary shape equivalence between metric spaces. Then if X is finitistic, Y is finitistic.